# SDR QXEA200701340

- Difficulty date: August 15, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 1,393 hours, 1,348 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: False Activation
- Location: Elevator
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2364: ELEVATOR ASYMMETRY CAUTION.  C/W CHECK LIST.  CAUTION LIGHT OUT AT TOUCHDOWN.  MAINTENANCE TROUBLE SHOT PER Q400 FIM TASK 27-30-00-810-801 AND COULD NOT CONFIRM FAULTS.  PUSHED ON ELEVATOR WHILE PERFORMING THE OPERATIONAL CHECK TO SIMULATED WIND SPEED.  NO DEFECTS NOTED.  OPS CHECK GOOD.  CAUTION LIGHT DID NOT RETURN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
